<  Back to the Polytechnique Montréal portal

Iterative inverse design method based on streamline equations

Yu Jianzhong, Ion Paraschivoiu and Farooq Saeed

Article (2004)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/24934/
Journal Title: Journal of Aircraft (vol. 41, no. 4)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/1.12421
Official URL: https://doi.org/10.2514/1.12421
Date Deposited: 18 Apr 2023 15:19
Last Modified: 18 Apr 2023 15:19
Cite in APA 7: Jianzhong, Y., Paraschivoiu, I., & Saeed, F. (2004). Iterative inverse design method based on streamline equations. Journal of Aircraft, 41(4), 821-828. https://doi.org/10.2514/1.12421



Repository Staff Only

View Item View Item